Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 5, 2011, 6:12 AM EDT for Charlton County, Georgia; 4 counties in Florida. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2011, 6:12 AM EDT (10:12 UTC)
- Expired
- Apr 5, 2011, 7:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Baker County, FL, Duval County, FL, Nassau County, FL, Saint Johns County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 13 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 6:22 AM EDT | TSTM WND GST 41 | 1 Se Macclenny, FL | A SKYWARN SPOTTER REPORTED MEASURED SUSTAINED WINDS 32 MPH WITH GUSTS TO 41 MPH WITH SQUALL LINE. TWO DEAD PINES TREES WERE ALSO KNOCKED OVER ONTO A POWERLINE AT SAME LOCATION. |
| Apr 5, 7:00 AM EDT | HAIL 0.88 | 3 Sw Arlington, FL | NICKEL SIZE HAIL REPORTED BY A STORM SPOTTER AT SAINT AUGUSTINE ROAD AND PHILIPS HIGHWAY. |
| Apr 5, 7:00 AM EDT | HAIL 1 | 3 Sw Arlington, FL | QUARTER SIZE HAIL REPORTED BY A STORM SPOTTER AT SAINT AUGUSTINE ROAD AND PHILIPS HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:41 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.2 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS52 KJAX 051012
SVRJAX
FLC003-031-089-109-GAC049-051100-
/O.NEW.KJAX.SV.W.0036.110405T1012Z-110405T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 AM EDT TUE APR 5 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAKER COUNTY IN NORTHEAST FLORIDA
SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
SOUTHERN NASSAU COUNTY IN NORTHEAST FLORIDA
EXTREME NORTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
DUVAL COUNTY IN NORTHEAST FLORIDA
* UNTIL 700 AM EDT
* AT 611 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES WEST OF ST.
GEORGE TO 6 MILES WEST OF SANDERSON...OR ALONG A LINE EXTENDING
FROM 17 MILES SOUTHWEST OF HILLIARD TO 13 MILES NORTHWEST OF
RAIFORD...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACCLENNY...BRYCEVILLE...CALLAHAN...MAXVILLE...RATLIFF...
JACKSONVILLE INTERNATIONAL AIRPORT...NORMANDY...OCEANWAY...
RIVERSIDE...ORTEGA...DOWNTOWN JACKSONVILLE...SAN MARCO...
ARLINGTON...FORT CAROLINE...TALBOT ISLAND...LITTLE TALBOT ISLAND...
SAN PABLO...PONTE VEDRA BEACH...PALM VALLEY...NEPTUNE BEACH...
MAYPORT...JACKSONVILLE BEACH AND UNF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3019 8241 3057 8213 3057 8143 3052 8142
3051 8143 3050 8142 3049 8143 3047 8140
3041 8141 3041 8140 3039 8138 3033 8139
3020 8135
TIME...MOT...LOC 1011Z 273DEG 42KT 3055 8202 3022 8223
$$
ZAPPE3 follow-up statements
600
WWUS52 KJAX 051033
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 AM EDT TUE APR 5 2011
FLC003-031-089-109-GAC049-051100-
/O.CON.KJAX.SV.W.0036.000000T0000Z-110405T1100Z/
BAKER FL-CHARLTON GA-NASSAU FL-ST. JOHNS FL-DUVAL FL-
633 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR DUVAL...EXTREME NORTHERN ST. JOHNS...SOUTHERN NASSAU...SOUTHERN
CHARLTON AND EASTERN BAKER COUNTIES...
AT 633 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM OCEANWAY TO JACKSONVILLE
HEIGHTS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
JACKSONVILLE INTERNATIONAL AIRPORT TO 7 MILES NORTHWEST OF
LAKESIDE...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RIVERSIDE...ORTEGA...DOWNTOWN JACKSONVILLE...TALLYRAND...SAN MARCO...
ARLINGTON...FORT CAROLINE...TALBOT ISLAND...LITTLE TALBOT ISLAND...
UNF...MAYPORT...SAN PABLO...NEPTUNE BEACH...JACKSONVILLE BEACH AND
PONTE VEDRA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3019 8220 3057 8196 3057 8143 3052 8142
3051 8143 3050 8142 3049 8143 3047 8140
3041 8141 3041 8140 3039 8138 3033 8139
3020 8135
TIME...MOT...LOC 1033Z 272DEG 49KT 3054 8158 3021 8179
$$
SANDRIK056
WWUS52 KJAX 051046
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
646 AM EDT TUE APR 5 2011
GAC049-051056-
/O.CAN.KJAX.SV.W.0036.000000T0000Z-110405T1100Z/
CHARLTON GA-
646 AM EDT TUE APR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3019 8220 3057 8180 3057 8143 3052 8142
3051 8143 3050 8142 3049 8143 3047 8140
3041 8141 3041 8140 3039 8138 3033 8139
3020 8135
TIME...MOT...LOC 1046Z 272DEG 45KT 3056 8141 3019 8167
$$
FLC003-031-089-109-051100-
/O.CON.KJAX.SV.W.0036.000000T0000Z-110405T1100Z/
BAKER FL-NASSAU FL-ST. JOHNS FL-DUVAL FL-
646 AM EDT TUE APR 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR DUVAL...EXTREME NORTHERN ST. JOHNS...SOUTHERN NASSAU AND EASTERN
BAKER COUNTIES...
AT 646 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF TALBOT
ISLAND TO 6 MILES SOUTH OF ORTEGA...OR ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF FERNANDINA BEACH TO ORANGE PARK...MOVING EAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CAROLINE...TALBOT ISLAND...LITTLE TALBOT ISLAND...UNF...MAYPORT...SAN
PABLO...NEPTUNE BEACH...PONTE VEDRA BEACH AND JACKSONVILLE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
&&
LAT...LON 3019 8220 3057 8180 3057 8143 3052 8142
3051 8143 3050 8142 3049 8143 3047 8140
3041 8141 3041 8140 3039 8138 3033 8139
3020 8135
TIME...MOT...LOC 1046Z 272DEG 45KT 3056 8141 3019 8167
$$
SANDRIK452
WWUS52 KJAX 051059 RRA
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 AM EDT TUE APR 5 2011
FLC003-031-089-109-051109-
/O.EXP.KJAX.SV.W.0036.000000T0000Z-110405T1100Z/
BAKER FL-NASSAU FL-ST. JOHNS FL-DUVAL FL-
659 AM EDT TUE APR 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR DUVAL...EXTREME NORTHERN ST.
JOHNS...SOUTHERN NASSAU AND EASTERN BAKER COUNTIES WILL EXPIRE AT 700
AM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3019 8220 3057 8180 3057 8143 3052 8142
3051 8143 3050 8142 3049 8143 3047 8140
3041 8141 3041 8140 3039 8138 3033 8139
3020 8135
TIME...MOT...LOC 1059Z 272DEG 45KT 3055 8122 3018 8148
$$
SANDRIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:08 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 5, 3:08 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 AM EDT TUE APR 5 2011
...TORNADO WATCH #102 IN EFFECT UNTIL 10 AM FOR ENTIRE AREA...
...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THRU MID-MORNING...
...COOLER TEMPERATURES TONIGHT...
.SYNOPSIS...AMPLIFIED UPPER TROF FROM THE W GREAT LAKES TO THE W
GOMEX APPEARS TO BE BECOMING MORE NEUTRALLY TILTED WITH DECREASING
DIGGING AND INCREASING E MOTION. WELL ORGANIZED SQUALL LINE
EXTENDS FROM THE APPALACHIANS TO THE W FL PANHANDLE AND INTO THE N
CENTRAL GOMEX. NUMEROUS REPORTS OF HAIL AND WIND DAMAGE UPSTREAM
ALONG THE SQUALL LINE. WARM AIR ADVECTION OCCURRING AHEAD OF THE
LINE WITH S TO SW WINDS GUSTING OVER 20 MPH AND TEMPS REMAINING
STEADY IN THE MID 70S. DEW POINTS RANGE FROM THE MID TO UPPER 60S
ACROSS THE AREA.
.SHORT TERM...PRE-FRONTAL SQUALL LINE WILL CONTINUE TO SWEEP
ACROSS THE AREA THRU THE MORNING HOURS. THE GREATEST THREAT FROM
STORMS WILL BE STRONG WINDS WITH A LOWER THREAT FOR LARGE HAIL AND
ISOLATED TORNADOES. MODELS AND VAD WIND PROFILES INDICATE 50-60 KT
LOW- LEVEL JET SHIFTING ACROSS THE AREA WITH ENUF HELICITY AND
INSTABILITY TO WARRANT LATEST SPC TORNADO WATCH FOR THE AREA.
HAVE ISSUED A LAKE WIND ADVISORY FOR THE NW 1/3 OF THE AREA. WRAP-
AROUND CLOUDINESS LOOKS TO BE MINIMAL WITH THIS SYSTEM...AND
ADVISORY AREA MAY NEED TO BE EXPANDED IF MORE LOW-LEVEL WINDS MIX
TO THE SFC THIS AFTERNOON.
PRECIP SHOULD CLEAR THE AREA BY THE END OF THE 1ST PERIOD. HAVE
INCLUDED POSSIBLE SEVERE IN ZFP WITH DAMAGING WIND VERBIAGE. HWO
TIMING AND VERBIAGE LOOKS GOOD...MAINLY A FRESHENING OF WORDING
EXPECTED.
REMAINDER OF FORECAST REVOLVES MOSTLY AROUND TEMPS. MAV AND MET
MOS IN GOOD AGREEMENT...AND A BLEND HAS BEEN USED. MIN TEMPS
EXPECTED TO DIP INTO THE UPPER 30S TONIGHT OVER PORTIONS OF INLAND
SE GA AND THE SUWANNEE VALLEY OF N FL. WARM GROUND TEMPS SHOULD
PREVENT FROST FROM FORMING IN EVEN THE COLDEST AREAS...BUT PATCHES
MAY BE NOTED ON WIND PROTECTED CARS AND ROOFTOPS. TEMPS WILL BEGIN
A GRADUAL WARM-UP AFTER TONIGHT.
.LONG TERM...HAVE LEANED TOWARD THE ECMWF IN THE LATE EXTENDED
PERIOD WITH MINIMAL PRECIP. TEMPS WILL BE WELL ABOVE NORMAL THRU
MOST OF THE PERIOD.
&&
.AVIATION...LOW-LEVEL WIND SHEAR WILL CONTINUE THRU THE MORNING
HOURS. CONDITIONS RETURNING TO MOSTLY VFR THIS AFTERNOON BEHIND
COLD FRONT. GUSTY WINDS WILL CONTINUE INTO THE LATE AFTERNOON.
&&
.MARINE...NEAR SHORE ADVISORY THRU THE AFTERNOON WITH OFFSHORE
ADVISORY THRU THE EVENING. RAPIDLY DIMINISHING WINDS THEREAFTER.
&&
.FIRE WEATHER...EXISTING FIRE WX WATCH WAS UPGRADED TO A RED FLAG
WARNING FOR COMBINATION OF WINDS AND LOW RH VALUES THIS AFTERNOON.
VERY LOW RH VALUES EXPECTED ON WED BUT LOW WIND SPEEDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 67 38 74 47 / 40 0 0 0
SSI 68 47 66 56 / 70 0 0 0
JAX 70 42 71 52 / 70 0 0 0
SGJ 71 49 69 58 / 80 0 0 0
GNV 72 41 77 50 / 80 0 0 0
OCF 73 43 77 52 / 80 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
EVENING FOR HAMILTON.
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM THIS
EVENING FOR COLUMBIA-HAMILTON-SUWANNEE.
GA...LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CLINCH-COASTAL
GLYNN-COFFEE-ECHOLS-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 11 PM THIS EVENING FOR ALTAMAHA
SOUND GA TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 PM THIS AFTERNOON FOR
ALTAMAHA SOUND GA TO FLAGLER BEACH FL OUT 20 NM.
&&
CARROLL/ZIBURA/ZAPPEHazardous weather outlook, Apr 5, 6:00 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 600 AM EDT TUE APR 5 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 600 AM EDT TUE APR 5 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH NUMBER 102 IN EFFECT UNTIL 10 AM FOR ALL OF NORTHEAST FLORIDA AND PORTIONS OF SOUTHEAST GEORGIA... ...DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE THROUGH EARLY THIS MORNING... A STRONG COLD FRONT AND ASSOCIATED SQUALL LINE WILL CONTINUE TO SWEEP ACROSS THE REMAINDER OF THE AREA THIS MORNING. DAMAGING THUNDERSTORM WINDS WILL BE POSSIBLE...WITH ISOLATED TORNADOES AND HAIL POSSIBLE AS WELL. STORMS WILL ALSO PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES. TEMPERATURES WILL DIP INTO THE UPPER 30S ACROSS PORTIONS OF INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH FLORIDA TONIGHT. FROST IS NOT ANTICIPATED ON THE GROUND...BUT PATCHY FROST IS POSSIBLE ON OTHER SURFACES IN NORMALLY COLDER AND WIND-PROTECTED AREAS. LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL BRING AN ELEVATED FIRE DANGER TO PORTIONS OF THE SUWANNEE VALLEY IN NORTH FLORIDA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE TORNADO WATCH AREA THIS MORNING. PLEASE RELAY YOUR SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN JACKSONVILLE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. CARROLL
In the hours before
Special weather statement, Apr 5, 3:02 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 AM EDT TUE APR 5 2011
GAZ132-133-050745-
COFFEE-JEFF DAVIS-
302 AM EDT TUE APR 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COFFEE AND JEFF
DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 345 AM EDT...
AT 303 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST
OF SNIPESVILLE TO 28 MILES WEST OF AMBROSE...MOVING EAST AT 45 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PRIDGEN...
AMBROSE...SNIPESVILLE...HAZLEHURST...BROXTON...WEST GREEN...DOUGLAS
AND DENTON THROUGH 345 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3196 8242 3184 8243 3184 8251 3175 8252
3175 8255 3173 8255 3143 8291 3144 8315
3147 8316 3149 8311 3161 8306 3167 8300
3177 8301 3179 8298 3179 8287 3192 8268
3196 8256 3195 8250 3197 8249
TIME...MOT...LOC 0703Z 269DEG 37KT 3205 8284 3154 8342
ZAPPESpecial weather statement, Apr 5, 4:10 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT TUE APR 5 2011
GAZ132-134>136-149>151-163-050900-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-PIERCE-WARE-WAYNE-
410 AM EDT TUE APR 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH...EASTERN ATKINSON...NORTHWESTERN WARE...NORTHWESTERN
PIERCE...SOUTHEASTERN COFFEE...NORTHWESTERN WAYNE...APPLING AND BACON
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 500 AM EDT...
AT 410 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF BAXLEY TO 16 MILES WEST OF COGDELL...MOVING EAST AT 50 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NICHOLLS...
BAXLEY...BICKLEY...AXSON...ALMA...SURRENCY...NEW LACY...MILLWOOD...
DIXIE UNION AND COGDELL THROUGH 500 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3188 8213 3176 8196 3111 8250 3118 8297
3191 8228
TIME...MOT...LOC 0810Z 284DEG 44KT 3188 8219 3117 8293
ZIBURALocal storm report, Apr 5, 4:36 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM TSTM WND GST 2 W ALMA 31.54N 82.51W
04/05/2011 M52 MPH BACON GA ASOS
THUNDERSTORM WIND GUST TO 52 MPH REPORTED BY ALMA ASOS.
&&
CARROLLSpecial weather statement, Apr 5, 4:46 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 AM EDT TUE APR 5 2011
FLZ020>022-050930-
COLUMBIA-HAMILTON-SUWANNEE-
446 AM EDT TUE APR 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SUWANNEE...NORTHERN COLUMBIA AND HAMILTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 AM EDT...
AT 447 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTHWEST OF JASPER...MOVING NORTHEAST
AT 50 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WEST LAKE...SUWANNEE SPRINGS...SUWANNEE RIVER STATE PARK...JASPER AND
BELMONT THROUGH 530 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT TUESDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3058 8255 3022 8248 3011 8322 3039 8317
3053 8320
TIME...MOT...LOC 0847Z 245DEG 47KT 3054 8297
ZIBURALocal storm report, Apr 5, 5:20 AM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 AM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG 7 WSW BAXLEY 31.72N 82.46W
04/05/2011 APPLING GA EMERGENCY MNGR
POWER LINES AND LIMBS DOWN IN THUNDERSTORM WINDS ALONG
COUNTY FARM ROAD OUTSIDE OF BAXLEY.
0500 AM HAIL WAYCROSS 31.21N 82.36W
04/05/2011 M0.50 INCH WARE GA NWS EMPLOYEE
1/4 TO 1/2 INCH HAIL AND WIND GUSTS ESTIMATED TO 50 MPH
REPORTED BY OFF-DUTY INCIDENT METEOROLOGIST IN WAYCROSS.
HAIL LASTED 5 MINUTES.
&&
CARROLLThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:02 AM EDT | Special Weather Statement | JAX | Coffee, Jeff Davis | 43 min |
| Apr 5, 3:14 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee | 61 min |
| Apr 5, 3:17 AM EDT | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 5 more | 15 hr |
| Apr 5, 3:41 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 49 min |
| Apr 5, 4:10 AM EDT | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Apr 5, 4:12 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Clinch, Coffee, Pierce, Ware | 63 min |
| Apr 5, 4:23 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 67 min |
| Apr 5, 4:36 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware, Wayne | 54 min |
| Apr 5, 4:49 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 56 min |
| Apr 5, 5:00 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware and 1 more | 60 min |
| Apr 5, 5:03 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton, Clinch, Ware | 57 min |
| Apr 5, 5:21 AM EDT | Severe Thunderstorm Warning | JAX | Charlton | 54 min |
| Apr 5, 5:35 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 55 min |
| Apr 5, 5:56 AM EDT | Severe Thunderstorm Warning | JAX | Camden, Charlton, Ware | 64 min |
| Apr 5, 2:04 AM EDT | Red Flag Warning | JAX | Suwannee | 17 hr |
| Apr 5, 4:46 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Apr 5, 5:21 AM EDT | Special Marine Warning | JAX | 114 min | |
| Apr 5, 5:43 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Suwannee | 62 min |
| Apr 5, 6:07 AM EDT | Special Marine Warning | JAX | 113 min | |
| Apr 5, 6:14 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Baker, Bradford, Clay, Columbia, Gilchrist and 1 more | 46 min |
| Apr 5, 6:42 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 24 min |
| Apr 5, 6:48 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 18 min |
| Apr 5, 6:57 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 33 min |
| Apr 5, 7:11 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 49 min |
| Apr 5, 7:14 AM EDT | Severe Thunderstorm Warning | JAX | Flagler, Marion, Putnam, Saint Johns | 46 min |
| Apr 5, 7:22 AM EDT | Severe Thunderstorm Warning | JAX | Marion | 68 min |
| Apr 5, 7:27 AM EDT | Tornado Warning | JAX | Saint Johns | 25 min |
| Apr 5, 7:54 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 5, 7:59 AM EDT | Special Weather Statement | JAX | Flagler | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.